# SDR FDEA200912314576

- Difficulty date: December 31, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631199
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FOREFLAP L/E IS GOUGED IN 2 PLACES ON PREVIOUS REPAIR- INBD END OF   FOREFLAP.  REMOVED PREVIOUS REPAIR AT LT OTBD FOREFLAP L/E IAW SRM 51-30-2. FABRICATED NEW REPAIR DOUBLER IAW SRM 57-50-2, FIG 4 AND 51-30-5.  TREATED AND PRIMED DOUBLER IAW SRM 51-10-2. INSTALLED DOUBLER IAW SRM 51-30-2 REV 102.
